Alert archive / Alabama / Tornado Warnings in 2022

Tornado Warning 58, NWS Birmingham, AL

November 30, 2022Walker County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 30, 2022, 12:29 AM CST for Walker County, Alabama. It was in force for 9 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2022, 12:29 AM CST (06:29 UTC)
Expired
Nov 30, 2022, 12:38 AM CST
In force
9 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Walker County, AL

The radar

The Birmingham radar (KBMX), 64 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 12:44 AM CSTTSTM WND GST 40Quinton, AL40 MPH WINDS AND PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 10:52 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

504 
WFUS54 KBMX 300629
TORBMX
ALC127-300700-
/O.NEW.KBMX.TO.W.0058.221130T0629Z-221130T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1229 AM CST Wed Nov 30 2022

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Walker County in central Alabama...

* Until 100 AM CST.
    
* At 1229 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Oakman, or 11 miles southwest of Cordova,
  moving east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Dora, Quinton, Gorgas Steam Plant, Gorgas, Goodsprings, The Wye and
  Tutwiler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3369 8704 3368 8706 3366 8706 3366 8709
      3363 8710 3363 8714 3361 8715 3361 8718
      3360 8720 3357 8720 3355 8719 3356 8732
      3359 8732 3359 8737 3360 8737 3360 8742
      3367 8742 3371 8704
TIME...MOT...LOC 0629Z 268DEG 53KT 3363 8733 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
2 follow-up statements
433 
WWUS54 KBMX 300631
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1231 AM CST Wed Nov 30 2022

ALC127-300700-
/O.CON.KBMX.TO.W.0058.000000T0000Z-221130T0700Z/
Walker AL-
1231 AM CST Wed Nov 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOUTHEASTERN WALKER COUNTY...
        
At 1231 AM CST, a confirmed tornado was located near Gorgas, or 10
miles southwest of Cordova, moving east at 60 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dora, Quinton, Gorgas Steam Plant, Gorgas, Goodsprings, The Wye and
Tutwiler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3369 8704 3368 8706 3366 8706 3366 8709
      3363 8710 3363 8714 3361 8715 3361 8718
      3360 8720 3357 8720 3355 8719 3356 8732
      3359 8732 3359 8737 3360 8737 3360 8742
      3367 8742 3371 8704
TIME...MOT...LOC 0631Z 268DEG 53KT 3363 8729 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
573 
WWUS54 KBMX 300638
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1238 AM CST Wed Nov 30 2022

ALC127-300647-
/O.CAN.KBMX.TO.W.0058.000000T0000Z-221130T0700Z/
Walker AL-
1238 AM CST Wed Nov 30 2022

...THE TORNADO WARNING FOR SOUTHEASTERN WALKER COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for central and
west central Alabama.

Remember, a Severe Thunderstorm Warning still remains in effect for
Walker County through 100 AM CST.

LAT...LON 3369 8704 3368 8706 3366 8706 3366 8709
      3363 8710 3363 8714 3361 8715 3361 8718
      3360 8720 3357 8720 3355 8719 3356 8732
      3359 8732 3359 8737 3360 8737 3360 8742
      3367 8742 3371 8704
TIME...MOT...LOC 0636Z 268DEG 53KT 3363 8717 

$$

87/Grantham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 29, 11:38 PM CST, 51 minutes earlier.

Area forecast discussion, Nov 29, 11:38 PM CST, 51 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1138 PM CST Tue Nov 29 2022

...New SHORT TERM, AVIATION...

.SHORT TERM...
(Tonight through Wednesday)
Issued at 1120 PM CST TUE NOV 29 2022

Instability has been very slow to make a push eastward. But late
this evening, winds have finally swung around to the south and dew
points have jumped into the 60s west of I-65. Bulk Shear values
and low level helicities remain high enough to support all modes
of severe weather ans this airmass will move eastward through 6
am. Some pinching of the airmass is possible as warm front, 50s
dew points far east, remains in the area with a short period to
see advection. The latest Tornado Watch covers areas as far east
as Birmingham to Troy.

Some areas in the north where the Flash Flood Watch is in effect
have received 2 to 3 inches of rain with locally higher amounts.
Another batch of heavier rain will move through overnight with
another 1-2 inches or more. Much of the ground saturation has been
loaded up and runoff will be enhanced with additional rainfall.

75

Previous short-term discussion:
(This evening through Wednesday)
Issued at 115 PM CST TUE NOV 29 2022

Closer to the Lower Mississippi Valley, a warm sector is
currently establishing and is expected to spread north/northeast
as the parent low pressure system quickly advances toward the
Upper Midwest. This forecast trend will support the more favorable
surface-based warm sector could move into our area later this
afternoon and into the evening hours. Latest HREF suggests
500-1,000 J/kg SBCAPE, potentially 1,500 J/kg given modest mid-
level lapse rates (6.5 to 7.0 C/km) for areas west of I-65, as
dewpoints increase to the mid to upper 60s. These values generally
decline with eastward extent where dewpoints remain in the low
60s or less through tonight.

Given abundant kinematics (50-60+ kts bulk shear) strong to
severe thunderstorms are likely to impact Central Alabama as
ongoing and/or developing clusters of supercells move from
Mississippi into western Alabama. These storms will pose all
modes of severe weather including convective wind gusts 60-70+
mph, large hail, and tornadoes given progged 200-400 0-1 km SRH.
This threat will impact areas west and northwest this evening
first, generally spreading to the east and southeast into the
overnight hours. These storms will also pose a threat of heavy
rainfall if they become oriented in a manner that training can
occur. Rainfall totals approaching 4" will be possible, if so.
Flash flooding potential has certainly increased for areas along
and north of I-20 given latest forecast expectations.

Severe weather (and any flash flooding concerns) will end as the
cold front moves through the area later tonight bringing cold air
advection and a change to brisk northwesterly winds.

40/Sizemore

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 201 PM CST TUE NOV 29 2022

A much colder air mass will overspread Central Alabama Wednesday
night through Friday. Lows Thursday morning will be in the upper
20s north to lower 30s south. A combination of very dry air at the
low levels Thursday afternoon and light winds Thursday night will
lead to good radiational cooling conditions, and lowered minimum
temperatures a few degrees Friday morning. Moderating temperatures
Friday and Saturday as the low level flow becomes south-southwest
ahead of an approaching cold front. Showers will develop ahead of
the front across north Alabama Friday night and into Saturday.
The front will stall out over north Alabama on Sunday and will
maintain small rain chances along and north of I-20. The front
will lift northward Sunday night and Monday as a warm front, with
most of the rain staying north of central Alabama. Overall,
temperatures will be above normal over the weekend and into early
next week, especially for areas south of I-20.

58/rose

&&

.AVIATION...
(06Z TAFS)
Issued at 1120 PM CST TUE NOV 29 2022

Showers and thunderstorms will impact all the northern terminals
at the start of the period. The convection will not exit until
09-11z with some light rain lingering for a short time. The
southern sites will experience a few hours lag before arrival and
then convection last until 13-15z. Ceilings bottom out around 012
generally with brief 1-2sm br/ra. Winds will be gusty at times and
the direction will veer from south to northwest through 18z.

75

&&

.FIRE WEATHER...

A strong storm system is expected to bring wetting rains with
thunderstorms to Central Alabama tonight into early Wednesday
morning, with locally heavy rainfall. This system will usher in
much colder and drier air Wednesday and Thursday, with rain free
conditions Wednesday afternoon through Friday. Minimum RH on
Wednesday will be 45-55 percent and 25-30 percent Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     56  60  27  56 / 100  20   0   0
Anniston    59  62  30  58 / 100  30   0   0
Birmingham  57  61  32  56 / 100  10   0   0
Tuscaloosa  57  61  32  58 / 100  10   0   0
Calera      60  63  31  57 / 100  20   0   0
Auburn      61  66  34  58 / 100  80   0   0
Montgomery  66  68  33  60 / 100  50   0   0
Troy        65  70  35  63 /  90  80   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM CST Wednesday for the following counties:
Blount-Calhoun-Cherokee-Clay-Cleburne-Etowah-Fayette-Jefferson-
Lamar-Marion-Pickens-Randolph-Shelby-St. Clair-Talladega-
Tuscaloosa-Walker-Winston.

&&

SHORT TERM...75
LONG TERM....58/rose
AVIATION...75
Hazardous weather outlook, Nov 29, 5:19 PM CST, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
519 PM CST Tue Nov 29 2022

ALZ011>015-017>050-010230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
519 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A threat for severe storms exists across all of Central Alabama
through 8 AM Wednesday. Threats include tornadoes, damaging winds
70 to 80 mph, and hail up to golf ball size. The highest risk for
these threats is along and west of Interstate 65. Heavy rainfall may
also result in localized flooding. Amounts of 2 to 4 inches with
locally higher amounts are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Ongoing severe storms are possible through 8AM Wednesday morning
south of I-85. Heavy rainfall will continue to pose the threat of
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Wednesday morning.

In the hours before

Special weather statement, Nov 29, 7:55 PM CST, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
755 PM CST Tue Nov 29 2022

ALZ018>021-026-027-300315-
Calhoun AL-Etowah AL-Talladega AL-St. Clair AL-Cleburne AL-
Cherokee AL-
755 PM CST Tue Nov 29 2022

...Strong thunderstorms will impact portions of north central
Talladega, Calhoun, Etowah, northeastern St. Clair, northeastern
Cleburne and Cherokee Counties through 915 PM CST...

At 754 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Reece City to near Odenville. Movement was
east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gadsden, Anniston, Jacksonville, Rainbow City, Attalla, Piedmont,
Hokes Bluff, Odenville, Centre, Heflin, Cedar Bluff, Forney, West
End-Cobb Town, Centre Municipal Airport, Cobb Town, Fort McClellan,
Saks, Lincoln, Glencoe and Weaver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3365 8534 3361 8645 3420 8608 3420 8584
      3424 8584 3424 8581 3426 8581 3426 8577
      3434 8568 3437 8548
TIME...MOT...LOC 0154Z 261DEG 36KT 3408 8607 3369 8635

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

17/KLAWS
Local storm report, Nov 29, 8:40 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     SUMITON                 33.75N 87.05W
11/29/2022                   WALKER             AL   911 CALL CENTER

            ROOF DAMAGE ON STORAGE BUILDINGS ON MAIN
            STREET. LEFT SIDE OF ONE BUILDING WAS
            DAMAGED.

&&
Local storm report, Nov 29, 10:14 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1014 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             HACKLEBURG              34.28N 87.83W
11/29/2022  E0.70 INCH       MARION             AL   EMERGENCY MNGR

            TIME ESTIMATED FROM RADAR.

0613 PM     HAIL             3 N BEVILL STATE COLLEG 33.77N 87.83W
11/29/2022  E0.50 INCH       FAYETTE            AL   AMATEUR RADIO

            TIME ESTIMATED FROM RADAR.

0615 PM     TSTM WND GST     WALKER COUNTY AIRPORT   33.90N 87.32W
11/29/2022  M46 MPH          WALKER             AL   AWOS

0630 PM     TSTM WND DMG     4 SW KANSAS             33.86N 87.61W
11/29/2022                   FAYETTE            AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ALONG CR 121.

0720 PM     TSTM WND DMG     SUMITON                 33.75N 87.05W
11/29/2022                   WALKER             AL   911 CALL CENTER

            ROOF DAMAGE ON STORAGE BUILDINGS ON MAIN
            STREET. LEFT SIDE OF ONE BUILDING WAS
            DAMAGED.

0944 PM     TSTM WND DMG     1 ESE EUTAW REST AREA   32.85N 87.92W
11/29/2022                   GREENE             AL   EMERGENCY MNGR

            DAMAGE REPORTED AT THE SAGEWOOD APARTMENTS
            NEAR EUTAW.

&&
Local storm report, Nov 29, 10:26 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TORNADO          1 ESE EUTAW REST AREA   32.85N 87.92W
11/29/2022                   GREENE             AL   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            ESE EUTAW REST AREA TO TORNADO. DAMAGE
            REPORTED AT THE SAGEWOOD APARTMENTS NEAR
            EUTAW. TDS SEEN ON RADAR.

&&

MAL
Local storm report, Nov 29, 10:36 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1036 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TORNADO          3 NE AKRON              32.91N 87.71W
11/29/2022                   HALE               AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND DAMAGE TO RESIDENCES
            IN THE AKRON AREA. TDS SEEN ON RADAR.

&&

GMS
Special weather statement, Nov 29, 11:02 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1102 PM CST Tue Nov 29 2022

ALZ012-022-300545-
Pickens AL-Lamar AL-
1102 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of northwestern Pickens
and southern Lamar Counties through 1145 PM CST...

At 1101 PM CST, Doppler radar was tracking a strong thunderstorm over
Steens, or near Columbus, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Millport, Kennedy, Ethelsville, Blooming Grove, Crossville,
Cody, Shaw, Star, Hightogy, Forest, Melborne and Macedonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 600 AM CST for west central
Alabama.

&&

LAT...LON 3375 8825 3381 8795 3352 8794 3341 8796
      3341 8829
TIME...MOT...LOC 0501Z 253DEG 40KT 3354 8829

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:09 PM CSTSevere Thunderstorm WarningBMXFayette, Walker51 min
Nov 29, 6:12 PM CSTSevere Thunderstorm WarningBMXLamar63 min
Nov 29, 6:27 PM CSTTornado WarningBMXLamar29 min
Nov 29, 6:52 PM CSTSevere Thunderstorm WarningBMXWalker38 min
Nov 29, 6:58 PM CSTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Walker5 hr
Nov 29, 7:55 PM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair80 min
Nov 29, 7:57 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair4 hr
Nov 29, 8:16 PM CSTTornado WarningBMXSumter45 min
Nov 29, 9:22 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter68 min
Nov 29, 9:33 PM CSTAreal Flood AdvisoryBMXJefferson2 hr
Nov 29, 9:35 PM CSTAreal Flood AdvisoryBMXCalhoun, St. Clair, Talladega2 hr
Nov 29, 9:45 PM CSTTornado WarningBMXGreene, Hale35 min
Nov 29, 11:02 PM CSTSpecial Weather StatementBMXLamar43 min
Nov 29, 11:09 PM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby4 hr
Nov 30, 12:00 AM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker60 min
Nov 30, 12:13 AM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion3 hr
Nov 30, 12:27 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson59 min
Nov 30, 12:42 AM CSTFlash Flood WarningBMXJefferson, Shelby3 hr
Nov 30, 12:51 AM CSTTornado WarningBMXMarengo54 min
Nov 30, 12:56 AM CSTTornado WarningBMXBlount15 min
Nov 30, 1:10 AM CSTSevere Thunderstorm WarningBMXSt. Clair, Shelby50 min
Nov 30, 1:16 AM CSTSpecial Weather StatementBMXBibb, Shelby, Talladega74 min
Nov 30, 1:28 AM CSTSpecial Weather StatementBMXCalhoun, Talladega47 min
Nov 30, 1:34 AM CSTSevere Thunderstorm WarningBMXCalhoun, Talladega31 min
Nov 30, 1:56 AM CSTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph49 min
Nov 30, 1:57 AM CSTAreal Flood AdvisoryBMXBibb, Greene, Hale, Jefferson, Pickens, Sumter and 1 more3 hr
Nov 30, 1:57 AM CSTTornado WarningBMXDallas48 min
Nov 30, 2:14 AM CSTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Shelby, Talladega3 hr
Nov 30, 2:28 AM CSTTornado WarningBMXAutauga, Lowndes47 min
Nov 30, 3:01 AM CSTTornado WarningBMXElmore, Montgomery59 min
Nov 30, 3:43 AM CSTTornado WarningBMXMacon, Tallapoosa12 min
Nov 30, 3:59 AM CSTRiver Flood WarningBMXJefferson61 min
Nov 30, 5:10 AM CSTSevere Thunderstorm WarningBMXPike50 min
Nov 30, 5:43 AM CSTSpecial Weather StatementBMXBarbour47 min
Nov 30, 5:52 AM CSTSevere Thunderstorm WarningBMXBarbour41 min
Nov 30, 6:14 AM CSTTornado WarningBMXBarbour18 min

Nearby

Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.